# SDR RAIA950737

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7510 - THE NR 2 ENGINE WOULD NOT MAKE TARGET TORQUE.  RECALIBRATED TORQUE SIGNAL CONDITIONER.  (W)
